Differential and integral transformations of parametric functions in biometry

Möls, Tõnu, Tuul, Marek . Acta et Commentationes Universitatis Tartuensis de Mathematica 2004. 8 (4) :213-224

Locate this article in:

Bibtex

@article{CIS-213620,
  Author = {Möls, Tõnu and Tuul, Marek},
  Title = {Differential and integral transformations of parametric functions in biometry},
  Journal = {Acta et Commentationes Universitatis Tartuensis de Mathematica},
  Volume = {8},
  Number = {4},
  Year = {2004},
  Pages = {213--224},
  Keywords = {special volume: proceedings of the 7th Tartu conference on multivariate statistics, August 7-12, 2003, Tartu, Estonia, parametric functions of linear model, derivative of dependent variable, integral of dependent variable}
}

Similar articles